I had a mitral valve repair six months ago with a MAZE procedure and a left atrial appendage resection. I have atrial fibrilation which now happens about once a month. I have severe fatigue and if I push myself then i have a a-fib episode. I've had to cut my hours at work to part time. I want to know if it is the operation, medicine (atenolol 50mg) coumidin. I cannot read, watch a movie, go out after 5. i wouldn't mind if I knew this was going to get better.
The atrial fibrillation could be caused by the surgery. This does happen and did happened to my mom. The coumadin makes a person feel real weak. My father is on coumadin and after he started taking it he was feeling more tired with napping during the daytime and weak. Coumadin can also cause osteoporosis. It is a powerful blood thinner. Atenolol is a beta blocker. Atenolol levels do not stay at a constant level throughout the day (the levels go up and dip). You should ask your doctor if the Atenolol and Coumadin is what you should be taking with the symptoms you are having. There are a lot of other beta blockers out there and there is Plavix instead of the Coumadin. Plavix works like aspirin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.